Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 45, NWS Buffalo, NY

July 24, 2023Niagara County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2023, 6:13 PM EDT for Niagara County, New York. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2023, 6:13 PM EDT (22:13 UTC)
Expired
Jul 24, 2023, 7:01 PM EDT
In force
48 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Niagara County, NY

The radar

The Buffalo radar (KBUF), 34 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 6:16 PM EDTTSTM WND DMG3 Nne Lewiston, NYTree downed onto the Niagara Scenic Parkway by Pletcher Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS51 KBUF 242213
SVRBUF
NYC063-242315-
/O.NEW.KBUF.SV.W.0045.230724T2213Z-230724T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
613 PM EDT Mon Jul 24 2023

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Western Niagara County in western New York...

* Until 715 PM EDT.

* At 613 PM EDT, a severe thunderstorm was located over Lewiston, or
  near Niagara Falls, moving east at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort
  Niagara State Park, Sanborn, Wilson, Cambria Center, and Olcott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 4336 7870 4307 7875 4308 7907 4311 7906
      4312 7907 4314 7904 4317 7905 4325 7906
      4326 7907 4330 7909
TIME...MOT...LOC 2213Z 278DEG 18KT 4318 7908 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hitchcock
2 follow-up statements
318 
WWUS51 KBUF 242237
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
637 PM EDT Mon Jul 24 2023

NYC063-242315-
/O.CON.KBUF.SV.W.0045.000000T0000Z-230724T2315Z/
Niagara NY-
637 PM EDT Mon Jul 24 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN NIAGARA COUNTY...

At 637 PM EDT, a severe thunderstorm was located near Lewiston, or 9
miles northeast of Niagara Falls, moving east at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Sanborn, Wilson, Cambria
Center, Olcott, Pendleton Center, and Ransomville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4311 7906 4312 7907 4314 7904 4319 7905
      4326 7897 4334 7884 4336 7870 4307 7875
      4308 7907
TIME...MOT...LOC 2237Z 278DEG 15KT 4321 7896 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
358 
WWUS51 KBUF 242301
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
701 PM EDT Mon Jul 24 2023

NYC063-242311-
/O.CAN.KBUF.SV.W.0045.000000T0000Z-230724T2315Z/
Niagara NY-
701 PM EDT Mon Jul 24 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN NIAGARA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.

LAT...LON 4311 7906 4312 7907 4314 7904 4319 7905
      4326 7897 4334 7884 4336 7870 4307 7875
      4308 7907
TIME...MOT...LOC 2257Z 278DEG 18KT 4319 7879 

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:37 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 24, 4:37 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
437 PM EDT Mon Jul 24 2023

.SYNOPSIS...
Residual showers and thunderstorms east of Rochester early this
evening will quickly die off with the setting sun. This will leave
fair weather for the overnight...but another round of showers and
storms can be expected away from the lakes Tuesday afternoon. It
will then become very warm and uncomfortably humid for much of the
remainder of the work week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Strong convection associated with the axis of a shortwave centered
over the Ottawa valley late this afternoon will continue to push
east while weakening into the early evening hours. Shortwave ridging
behind the aforementioned shortwave and one over nrn Pennsylvania
will then promote fair weather for the overnight.

On Tuesday...the base of the current longwave trough will pass over
and east of our forecast area. When coupled with increased Td's...
this should be more than enough to allow for more diurnally driven
convection away from the lakes...and particularly over the Finger
Lakes region interior parts of the Srn Tier. While there will be
plenty of instability to work with on Tuesday...a weak wind field
through H7 will offer very little shear. While not outlined for
excessive rains by WPC...short MBE vectors will offer a higher risk
for slow moving downpours with convection that develops.

The base of a longwave trough will quickly exit across New England
Tuesday night. The ensuing hgt rises and introduction of drier air
in the mid levels will allow for fair weather to return to the
region.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Will be mainly dry through Wednesday evening. Increased highs as H85
temps rise to +17c supporting highs near 90 away from lake cooling
on Wednesday afternoon. Heat index values will reach the lower to
middle 90s, warmest Finger Lakes. Lead shortwave arrives on
Wednesday evening. Rounds of showers and thunderstorms will then
roll across the region later Wednesday night downstream of higher
CAPE but supported by stronger low-mid level jet. Stronger storms
are possible even overnight given the stronger wind fields tied into
the rounds of thunderstorms.

Thursday now looks more uncertain in terms of how hot it will get.
The main reason is potential for rounds of thunderstorms during the
first part of the day and again later in the afternoon. That
convection along with H85 temps now down to 17-18c seem to signal a
day that will be very warm and humid. Will take much less signal of
convection to support heat advisories this day it now appears. This
idea, which is only a recent development, is now supported by
majority of the models in one degree or another and also NBM
guidance which includes forecast ensemble systems.

Working into later Thursday night and Friday, there are differences
in degree of ridging prevailing aloft on Friday. ECMWF is indicating
ridging with 19-20c at H85 which would result in Friday being the
hot day now. GFS and Canadian show better signal for more convection
but this is mainly late and would still allow for conditions to at
least come close to needing head advisories. Main point is to stay
tuned for Thursday and Friday as models are certainly not consistent
with their ideas at this point and thus the forecast could continue
to change.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
Weather looks to remain generally unsettled into next weekend
as a series of ill-timed fast-moving weak shortwaves traverse
the area, with temperatures falling closer to seasonal norms
(highs in the upper 70s to lower 80s). This will likely mean
bouts of showers and possibly storms depending on timing, with
periods of dry time built in. Neither day should be a washout
and the way it looks at this time, Sunday could end up the drier
day as high pressure tries to build in from scntrl Canada.
Confidence with timing remains fairly low for this timeframe
though. However, there is higher confidence that the mid and
upper level pattern will once again become more amplified toward
the tail end or beyond the end of the forecast period with
eastern CONUS/Canadian longwave trough becoming re- established.
Stay tuned.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
While VFR conditions will be in place for the bulk of this afternoon...
lake breeze boundaries will come with an increasingly unstable
environment to support scattered showers and thunderstorms...mainly
along and inland from the lake breeze boundaries. The best coverage
of thunderstorms will be east of Lk Ontario.

Tonight, any thunderstorms will taper off leaving widespread VFR
flight conditions this evening. River valley fog is possible late
tonight across the Western Southern Tier which may impact KJHW.

VFR conditions will prevail on Tuesday...although there will once
again be the risk for diurnally driven convection with localized
MVFR conditions inland from the lakes.

Outlook...

Wednesday and Thursday...VFR.
Friday...VFR but with an increasing chance of showers and
thunderstorms.
Saturday...VFR to MVFR conditions with scattered showers and
thunderstorms.

&&

.MARINE...
Winds and waves are expected to remain well below Small Craft
Advisory criteria through at least the middle of the week with a
weak pressure gradient in place. There will be a chance of a few
spotty showers and thunderstorms each day, and any thunderstorm may
produce locally higher winds and waves.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JLA
LONG TERM...EAJ/JLA/JM
AVIATION...RSH
MARINE...Apffel/Hitchcock
Hazardous weather outlook, Jul 24, 4:24 AM EDT, 13 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
424 AM EDT Mon Jul 24 2023

NYZ001-002-010-011-250900-
Niagara-Orleans-Northern Erie-Genesee-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Apparent temperatures may reach the mid 90s during the daytime on
Thursday and Friday. This would require heat advisories in a later
forecast package.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>008-013-014-250900-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-
Ontario-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms may produce gusty, and possibly damaging winds today.
The greatest risk for thunderstorms will be between noon and 6 p.m.
today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Apparent temperatures may reach the mid and upper 90s during the
daytime on Thursday and Friday. This would require heat advisories
in a later forecast package.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-250900-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Local storm report, Jul 24, 4:26 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
426 PM EDT Mon Jul 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     3 SSE Red Creek         43.21N 76.69W
07/24/2023                   Cayuga             NY   911 Call Center

            Trees and wires down at Duck Lake Road and
            State route 370 near Victory.

&&

JLA
Special weather statement, Jul 24, 4:29 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
429 PM EDT Mon Jul 24 2023

NYZ007-008-242115-
Jefferson NY-Lewis NY-
429 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 515 PM EDT...

At 429 PM EDT, Doppler radar was tracking a strong thunderstorm near
Barnes Corners, or 16 miles south of Watertown, moving northeast at
20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Barnes Corners,
Denmark, Lorraine, Copenhagen, Castorland, Deferiet, Worth, East
Rodman, Bellwood, Rector, Great Bend, and Beaver Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

&&

LAT...LON 4369 7577 4369 7579 4370 7592 4372 7601
      4406 7570 4388 7541
TIME...MOT...LOC 2029Z 222DEG 19KT 4374 7586

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Jul 24, 5:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
543 PM EDT Mon Jul 24 2023

NYZ013-014-242215-
Ontario NY-Livingston NY-
543 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LIVINGSTON AND
SOUTHWESTERN ONTARIO COUNTIES THROUGH 615 PM EDT...

At 543 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Conesus, or 11 miles northeast of Dansville, moving
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Canandaigua, Bristol, Naples, Honeoye, Hemlock, Springwater,
Canadice, Cheshire, Bristol Mountain, and Hunt Hollow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4258 7760 4280 7765 4289 7727 4276 7727
      4276 7731 4271 7735 4267 7736 4267 7737
      4258 7737
TIME...MOT...LOC 2143Z 256DEG 26KT 4268 7754

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hitchcock
Local storm report, Jul 24, 5:50 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
550 PM EDT Mon Jul 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tstm Wnd Dmg     Sodus                   43.24N 77.06W
07/24/2023                   Wayne              NY   911 Call Center

            Trees and wires down.

0306 PM     Tstm Wnd Dmg     Clyde                   43.08N 76.87W
07/24/2023                   Wayne              NY   911 Call Center

            Trees and wires down in the town of Clyde.

0323 PM     Tstm Wnd Dmg     Butler                  43.17N 76.77W
07/24/2023                   Wayne              NY   911 Call Center

            Trees and wires down in the town of Butler.

&&
Special weather statement, Jul 24, 5:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
553 PM EDT Mon Jul 24 2023

NYZ001-242245-
Niagara NY-
553 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NIAGARA COUNTY
THROUGH 645 PM EDT...

At 552 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Niagara State Park, or 15 miles north of Niagara Falls, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lockport, Newfane, Lewiston, Youngstown, Fort Niagara State Park,
Sanborn, Wilson, Cambria Center, Olcott, Ransomville, and Model City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4330 7909 4339 7872 4339 7868 4312 7869
      4314 7904 4317 7905 4325 7906 4326 7907
      4329 7909
TIME...MOT...LOC 2152Z 277DEG 22KT 4331 7915

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Local storm report, Jul 24, 6:09 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
609 PM EDT Mon Jul 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     Lightning        Champion                43.96N 75.69W
07/24/2023                   Jefferson          NY   911 Call Center

            Tree struck by lightning and set on fire in
            the town of Champion.

0515 PM     Tstm Wnd Dmg     Wilna                   44.00N 75.59W
07/24/2023                   Jefferson          NY   911 Call Center

            Tree downed onto power lines in the town of
            Wilna.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:09 AM EDTSpecial Weather StatementBUFErie51 min
Jul 24, 3:20 AM EDTSpecial Marine WarningBUF85 min
Jul 24, 11:34 AM EDTSpecial Weather StatementBUFNiagara41 min
Jul 24, 12:15 PM EDTSpecial Weather StatementBUFOrleans45 min
Jul 24, 12:56 PM EDTSevere Thunderstorm WarningBUFOrleans34 min
Jul 24, 12:57 PM EDTSpecial Marine WarningBUF93 min
Jul 24, 1:21 PM EDTSpecial Weather StatementBUFMonroe39 min
Jul 24, 1:59 PM EDTSpecial Weather StatementBUFMonroe31 min
Jul 24, 2:17 PM EDTSpecial Marine WarningBUF41 min
Jul 24, 2:35 PM EDTSevere Thunderstorm WarningBUFWayne55 min
Jul 24, 2:44 PM EDTSpecial Marine WarningBUF61 min
Jul 24, 2:47 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne58 min
Jul 24, 3:19 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne56 min
Jul 24, 3:34 PM EDTSpecial Weather StatementBUFCattaraugus41 min
Jul 24, 3:35 PM EDTSevere Thunderstorm WarningBUFOswego55 min
Jul 24, 3:47 PM EDTSpecial Marine WarningBUF23 min
Jul 24, 3:51 PM EDTSevere Thunderstorm WarningBUFOswego43 min
Jul 24, 4:29 PM EDTSpecial Weather StatementBUFLewis46 min
Jul 24, 4:55 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis65 min
Jul 24, 5:36 PM EDTSpecial Marine WarningBUF84 min
Jul 24, 5:43 PM EDTSpecial Weather StatementBUFOntario32 min
Jul 24, 5:53 PM EDTSpecial Weather StatementBUFNiagara52 min
Jul 24, 6:15 PM EDTSpecial Weather StatementBUFOntario60 min
Jul 24, 6:33 PM EDTSpecial Marine WarningBUF57 min
Jul 24, 6:44 PM EDTSpecial Weather StatementBUFErie46 min
Jul 24, 6:58 PM EDTSpecial Weather StatementBUFErie32 min

Nearby

Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.